# SDR ABXA2023010605

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 109,060 hours, 31,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T3240
- Condition: Cracked
- Location: Zone 100
- Part time: 109,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE IN CVG MAINTENANCE DISCOVERED SKIN CORRODED WITH EVIDENCE OF CRACK @ STA 1234 S37R. REPAIRED SKIN IAW B767 SRM 53-00-01 REPAIR 12. AIRCRAFT RETURNED TO SERVICE.
